# SDR A6WR95059

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: HC361C0042000
- Condition: Broken
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND BOTH LEFT SIDE BRACKETS SUPPORTING PRESSURE REGULATING/ISOLATION VALVE BROKEN IN NR 4 PYLON.  REPLACED BRACKETS.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX760.  (X)
